| Texto completo | |
| Autor(es): |
Shestakov, Ivan
;
Zelmanov, Efim
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION; v. 28, n. 8, p. 12-pg., 2018-12-01. |
| Resumo | |
Let R be an associative algebra. Let * : R -> R be an involution. We study the following question: when are the Jordan algebras R(+) and H(R, *) = {a is an element of R vertical bar a* = a} finitely presented? (AU) | |
| Processo FAPESP: | 14/09310-5 - Estruturas algébricas e suas representações |
| Beneficiário: | Vyacheslav Futorny |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |